SCIENTIFIC HUB

Araştırmanın izini sürün.

SCIENTIFIC LITERATURE · MED

Mitokondrial triptofanil-tRNA sentetaz eksikliği olan 6 yaşındaki bir çocukta valproat tedavisinin başlamasından sonra şiddetli hepatopati ve nörolojik bozulma.

Severe hepatopathy and neurological deterioration after start of valproate treatment in a 6-year-old child with mitochondrial tryptophanyl-tRNA synthetase deficiency.

Makine çevirisi · Editoryal inceleme bekliyor

Orphanet J Rare Dis · 2018-05-21

DOI: 10.1186/s13023-018-0822-6PMID: 29783990

Open accessResearch Support, Non-U.S. Gov't; research-article; Journal Article; Case ReportsKaynağa git ↗

Araştırma özeti

Aşağıdaki metin kaynak makalenin lisansı doğrulanmış orijinal özetidir. cc by

BackgroundThe first subjects with deficiency of mitochondrial tryptophanyl-tRNA synthetase (WARS2) were reported in 2017. Their clinical characteristics can be subdivided into three phenotypes (neonatal phenotype, severe infantile onset phenotype, Parkinson-like phenotype).ResultsHere, we report on a subject who presented with early developmental delay, motor weakness and intellectual disability and who was considered during several years as having a non-progressive encephalopathy. At the age of six years, she had an epileptic seizure which was treated with sodium valproate. In the months after treatment was started, she developed acute liver failure and severe progressive encephalopathy. Although valproate was discontinued, she died six months later. Spectrophotometric analysis of the oxidative phosphorylation complexes in liver revealed a deficient activity of complex III and low normal activities of the complexes I and IV. Activity staining in the BN-PAGE gel confirmed the low activities of complex I, III and IV and, in addition, showed the presence of a subcomplex of complex V. Histochemically, a mosaic pattern was seen in hepatocytes after cytochrome c oxidase staining. Using Whole Exome Sequencing two known pathogenic variants were detected in WARS2 (c.797delC, p.Pro266ArgfsTer10/ c.938 A > T, p.Lys313Met).ConclusionThis is the first report of severe hepatopathy in a subject with WARS2 deficiency. The hepatopathy occurred soon after start of sodium valproate treatment. In the literature, valproate-induced hepatotoxicity was reported in the subjects with pathogenic mutations in POLG and TWNK. This case report illustrates that the course of the disease in the subjects with a mitochondrial defect can be non-progressive during several years. The subject reported here was first diagnosed as having cerebral palsy. Only after a mitochondriotoxic medication was started, the disease became progressive, and the diagnosis of a mitochondrial defect was made.

Bilimsel değerlendirme

01

Araştırma sorusu

Sorunun kapsamı orijinal çalışma üzerinden değerlendirilir.

02

Yöntem ve örneklem

Çalışma tasarımı ve örneklem için kaynak makaleyi kontrol edin.

03

Temel bulgular

Bu kayıt için editoryal olarak onaylanmış bulgu özeti henüz yayımlanmadı.

04

Sınırlılıklar

Sonuçların genellenebilirliği, yanlılık ve klinik anlamı ayrıca incelenmelidir.

Bibliyografik veriden yöntem, örneklem veya klinik sonuç çıkarımı yapılmaz.